ARAMA SONUÇLARI

Toplam 231 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Nonlinear Schrodinger equations and N=1 superconformal algebra
CHAOS SOLITONS FRACTALS, Vol. 33, No. 4, Ocak 2007, s. 1417-1423, ISSN: 0960-0779
ÖZER HAKKI TUNÇAY
The parametric Equations on the Travel Time Estimation of Tsunami Waves generated by Submarine Mass Failure SMF located near Coastline
The 21st International Offshore (Ocean) and Polar Engineering Conference, Maui, Hawaii/AMERİKA BİRLEŞİK DEVLETLERİ, 19 Haziran 2011
KILINÇ İSMAİL,HAYIR ABDUL,CIĞIZOĞLU HİKMET KEREM
Abdul Hayır Tam metin bildiri
EMPIRICAL EQUATIONS FOR SHEAR STRENGTH OF CONVENTIONAL RC SHEAR WALLS
ACI STRUCTURAL JOURNAL, Vol. 118, No. 2, Mart 2021, s. 61-71, ISSN: 0889-3241
BASDOGAN CAGRİ, DEĞER ZEYNEP
Zeynep Değer Özgün Makale
The new simple design equations for the ultimate compressive strength of imperfect stiffened plates
Ocean Engineering, Vol. 34, No. 7, Mayıs 2007, s. 970-986, ISSN: 00298018
ÖZGÜÇ ÖZGÜR,DAS PURNENDU K,BARLTROP NİGEL
Özgür Özgüç Özgün Makale
Exact analytical representation of fiber stress tensor based on angular integration AI through cellular level probabilistic equations
International Conference on Numarical Analysis and Applied Mathematics, 20 Eylül 2014
GÜRSAN ÇOBAN,ÇELEBİ MUSTAFA SERDAR
On the improvement of a scalable sparse direct solver for unsymmetrical linear equations
The Journal of Supercomputing, Ekim 2016, ISSN: 0920-8542
ÇELEBİ MUSTAFA SERDAR,DURAN AHMET,ÖZTOPRAK TOPKAYA FİGEN,TUNÇEL MEHMET,AKAYDIN BORA
Mustafa Serdar Çelebi Özgün Makale
On the improvement of a scalable sparse direct solver for unsymmetrical linear equations
The Journal of Supercomputing, Vol. 73, No. 5, Mayıs 2017, s. 1852-1904, ISSN: 0920-8542
ÇELEBİ MUSTAFA SERDAR,DURAN AHMET,ÖZTOPRAK TOPKAYA FİGEN,TUNÇEL MEHMET,AKAYDIN BORA
Mustafa Serdar Çelebi Özgün Makale
On integrability of variable coefficient nonlinear Schrödinger equations
REVIEWS IN MATHEMATICAL PHYSICS, Vol. 24, No. 7, 2012, s. 1250015
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Variable coefficient nonlinear Schrödinger equations with four dimensional symmetry groups and analysis of their solutions
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 52, 2011, s. 93702
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Symmetry classification of variable coefficient cubic quintic nonlinear Schrödinger equations
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 54, No. 2, Şubat 2013, s. 23502
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Applicability of Standard Equations for Predicting the Mechanical Properties of SCC
ACI Symposium on Self-Consolidating Concrete for Precast-Prestressed Applications, 14 Ekim 2007
ATAHAN HAKAN NURİ,TREJO DAVİD,HUESTE MARY BETH D.
Hakan Nuri Atahan Tam metin bildiri
Development of alternative predictor equations for blast-induced ground vibrations considering stiffness ratio, blast dimension and free face conditions
INTERNATIONAL JOURNAL OF MINING RECLAMATION AND ENVIRONMENT, Vol. 35, No. 8, Eylül 2021, s. 541-563, ISSN: 1748-0930
HÜDAVERDİ TÜRKER
A Representive Solution to m Order Linear Ordinary Differential Equations with Nonlocal Conditions by Green s Functional Concept
Mathematical Modelling and Analysis, Vol. 17, No. 4, 2012
ÖZEN KEMAL,ORUÇOĞLU KAMİL
Kamil Oruçoğlu Özgün Makale
Maximal Regularity Properties of Parameter General Elliptic Equation in Hilbert Valued Sobolev Spaces
5 th. Workshop on Differential Equations and Applications Abstract, 14 Eylül 2011
ORUÇOĞLU KAMİL
Kamil Oruçoğlu Tam metin bildiri
Existence and uniqeness of positive solutions of boundary value problems for fractional differential equations with p Laplacian operatör and identities on the some special polynomials
Journal of Funcion Spaces and Applications, Ocak 2013, s. 1-16
ŞEN ERDOĞAN,AÇIKGÖZ MEHMET,JONG JIN SEO,ARACI SERKAN,ORUÇOĞLU KAMİL
Kamil Oruçoğlu Özgün Makale
Automated parallel and distributed computation of finite element equations with Python descriptors and DASK framework
6th INTERNATIONAL CONFERENCE ON PARALLEL, DISTRIBUTED, GPU AND CLOUD COMPUTING FOR ENGINEERING, PECS/MACARİSTAN, 4 Haziran 2019, ISSN: 1759-3433
YILMAZ MURAT
Murat Yılmaz Tam metin bildiri
A high-order numerical method for solving nonlinear Lane-Emden type equations arising in astrophysics
ASTROPHYSICS AND SPACE SCIENCE, Vol. 363, No. 12, Aralık 2018, ISSN: 0004-640X
AYDİNLİK SONER,KIRIŞ AHMET
Semi-classical Analysis for the Long Wave-Short WaveInteraction Equations
INTERNATIONAL CONFERENCE ON MATHEMATICS, 3 Haziran 2018, s. 195-198
MUSLU GÜLÇİN MİHRİYE,LİN CHİ KUN
Gülçin Mihriye Muslu Tam metin bildiri
Higher Order Dispersive Effects in Regularized Boussinesq Equation
International Conference on Partial Differential Equations - Silkroad Mathematics Center Series International Conferences, 10 Nisan 2017
ORUÇ GÖKSU,BORLUK HANDAN,MUSLU GÜLÇİN MİHRİYE
Gülçin Mihriye Muslu Özet Bildiri
Local and Global Existence of Solutions for the Higher Order Boussinesq Equation
SciCADE, the International Conference on Scientific Computation and Differential Equations, Bath/İNGİLTERE, 11 Eylül 2017
ORUÇ GÖKSU,MUSLU GÜLÇİN MİHRİYE
Gülçin Mihriye Muslu Özet Bildiri

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930